Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Why am I unable to sleep after having loose motion caused due to food infection?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Hi Dr Last sunday ( 22nd dec) I was having loose motions more than 20 times after food infection and I was under medication . on 22,23 I was having only electrol water and little diet ( idly etc) . On 24th health condition was little better . on 24th I have visited doctor and he changed prescription and suggested below tables Orni - O ( Zydus ) ( 9AM and 9 PM) and Darolac .three times a day. I took medicines on 24th night and for some reasons I didn't have much sleep . On 25th morning I have taken medicines and by mistake I have consumed Orni-O again in the afternoon. In the evening I have noticed some different changes in my self . I was not getting sleep at all , no strain on my eyes and felt distressed . Usually I have back pain , but now I don't feel it . Please help me XXXX 0000
Posted Mon, 13 Jan 2014 in General Health
Answered by Dr. Raju A.T 39 hours later
Brief Answer: Need not worry Detailed Answer: Hi, Thanks for your query. The symptoms you have are typically seen in dehydration and loss of salts and electrolytes in the blood. Its nothing due to the second dose of Orni O. You may have to take plenty or fluids along with Electrol solutions. This will make you feel better. Continue the medication as advised. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor